Some Fundamental Results on Fuzzy Conformable Differential Calculus

https://doi.org/10.48185/jfcns.v2i2.341

Authors

  • Awais Younus
  • Muhammad Asif
  • Usama Atta
  • Tehmina Bashir
  • Thabet Abdeljawad Prince Sultan University

Keywords:

Fuzzy-valued functions, fractional derivative, strongly generalized conformable derivative.

Abstract

In this paper, we combine fuzzy calculus, and conformable calculus to introduce the fuzzy conformable calculus. We define the fuzzy conformable derivative of order $2\Psi $ and generalize it to derivatives of order $p\Psi $. Several properties on difference, product, sum, and addition of two fuzzy-valued functions are provided which are used in the solution of the fuzzy conformable differential equations. Also, examples in each case are given to illustrate the utility of our results.

Published

2021-12-30

How to Cite

Younus, A. ., Asif, M. ., Atta, U., Bashir, T. ., & Abdeljawad, T. (2021). Some Fundamental Results on Fuzzy Conformable Differential Calculus. Journal of Fractional Calculus and Nonlinear Systems, 2(2), 31–61. https://doi.org/10.48185/jfcns.v2i2.341

Issue

Section

Articles